Homotopy characterization of weakly flat knots
Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 61-72
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_102_1_61_72,
author = {Vo-Thanh Liem},
title = {Homotopy characterization of weakly flat knots},
journal = {Fundamenta Mathematicae},
pages = {61--72},
year = {1979},
volume = {102},
number = {1},
doi = {10.4064/fm-102-1-61-72},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-102-1-61-72/}
}
Vo-Thanh Liem. Homotopy characterization of weakly flat knots. Fundamenta Mathematicae, Tome 102 (1979) no. 1, pp. 61-72. doi: 10.4064/fm-102-1-61-72
Cité par Sources :